# SDR SWAA2023090586264

- Difficulty date: August 6, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 51,287 hours, 30,971 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 120.30 AND 8 INCH FROM REAR SPAR LT HORIZONTAL STAB 2023-491739<[01] TOOL USED : EDDY CURRENT EQUIPMENT P/N NORTEC 500 S/N N500X12101V022233 DUE DATE : 30-AUG-23.;[02] TOOL USED P/N NORTEC500D S/N N500X12101V022233 DUE DATE : 30-AUG-23;[03] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC 600D; SN: 210136503; DUE DATE: 23-MAY-24;[04] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 60009161631; DUE DATE: 31-JAN-24.;[05] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 60009161631; DUE DATE: 31-JAN-24.;[06] PERFORMED PERMANENT REPAIR INSPAR RIB LOCATED STAB STA 120.30 AND 8 INCH FROM REAR SPAR LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5.
